# SDR 99ZZZX359

- Difficulty date: December 22, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Saab SF340A
- Propeller: Rotol R3204123F1
- System (JASC): 6110 · Propeller Assembly
- Part: Bearing
- Part number: 7757571
- Condition: Spalled
- Location: Propeller Shaft
- Part time: 27,494 hours
- Component: Hamstd, 6044T35P02
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING DISASSEMBLY OF GEARBOX, THE FORWARD ROLLER BEARING WAS FOUND SPALLED AND CRACKED.  NO OTHER DISCREPANCIES REQUIRING AN M OR D WERE NOTED.  HSS SO NR 21918950.  CUSTOMER:  SKYWAYS A/L.
